MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 5/40/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 5/40/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430489
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment.The catheter was torn (~ proximal 20cm) inside patient.Everything could be retrieved from the patient.Further information is requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation confirmed that the inner shaft has fractured 490 mm proximal to its distal end.The inner shaft fragment shows severe constriction over a length of 460 mm, caused by the application of a high tensile force, most likely induced during the attempt to pull the device from the guide wire.In addition, compression marks were observed, which have most likely been induced during the removal of the guide wire from the distal fragment.The cause for the blockage between the inner shaft and the guide wire used in the intervention remains unresolved, as the guide wire was not returned.Review of the production documentation verified that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations, no material or manufacturing related root cause was identified.

Brand Name
PULSAR-18 T3 5/40/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23801858
Report Number8043892-2025-12048
Device Sequence Number7707920
Product Code NIP
UDI-Device Identifier07640130446878
UDI-Public(01)07640130446878(17)280722(10)07250097
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430489
Device Lot Number07250097
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown